bannednutritionnapsgear

Question about MK-677 effects after 13 days of use.

Sauron1

New member
Member
New here, and really appreciate this forum's information.

Link to my introduction and full stats:
https://www.isarms.com/forums/steroids-sarms-information/welcome-introduction-thread-43097-11.html

I am an old guy (over 50) and recently started a cycle of MK-677. My near-intermediate term objective is to gain some muscle and (at least partially) heal some of my injuries which impede training.
In my youth I did 2 2 month cycles of Deca (which were effective without major side effects other than suppression). At this point I do not want to put my old ass body under that strain and really want to heal some of my persistent injuries.

Recently started taking MK-677 (american research labs liquid 25 mg per ml 30 ml bottle). Started with 2.5 mg every night and worked up to about 10-12.5 mg per night by day 13.

Did my research before using, including reading all the human studies available online so I felt comfortable with the risk-reward of real MK-677 use.

But have some questions for the experts about my experience so far, and first let me list general results for this short trial;

Positive effects:

Improved mood.
Increased appetite.
Improved skin tone.
Increased sex drive.
Increased energy (at times)
Improved muscular tone.

Negative Effects:

Lethargy through day.
Increased nipple sensitivity.
Lightheaded feeling when increased dosage day 11-13.


When the dosage increased the side effects followed and the lightheaded feelings caused me to stop taking the substance.
I did check my blood sugar and it was ~87 so that alone was not worrisome.

My thought at this point is that I may be particularly sensitive to the compound, which would explain the side effects when the dosage was increased. Also my age may be a factor as well.

It is possible that the MK-677 was not truly MK-677, but I did get effects similar to other users and the experience was much different than that of taking an anabolic steriod such as Deca.


Do want to start up again, but (to be safe) was hoping for some answers to the following questions:

  1. Anyone have experience with 'american research labs' MK-677? (PM me if necessary)
  2. Anything I can do to reduce the possible prolactin increase which seems to be causing the nipple sensitivity? (Studies I reviewed indicated MK-677 caused on average a 27% increase in prolactin and my old age (low T) may make this more noticeable)
  3. Assuming I am sensitive to the compound would it be better to reduce the dose or take very other day?
  4. Does following a Ketogenic diet reduce the efficacy of MK-677?
  5. What is the actual half-life of MK-677? I have seen a range of values from 4 hours to 30 hours.

After age 48 my testosterone levels dropped significantly, and this manifested itself by very few early morning boners, low sex drive, lost muscle mass, and reduced energy. I even started getting mild gyno then, so maybe I am pre-disposed to this issue. I also heard that fathers (I have three kids) have higher prolactin levels and lower testosterone levels as well.
The big surprise with this short MK-677 trial was a large increase in sex drive and morning boners. Made me feel young again!

Thanks in advance and Happy New Year!
 

DylanGemelli

Founding Member
Super Moderator
its very possible considering that is NOT and i repeat NO a quality source... sketchy would be kind to say... you should NOT be getting that kind of increase in prolactin... the main draw of 677 over others is that it should not be increasing it... you can try vitamin b6 but if it gets too out of hand, you would need caber or prami... the best thing to do is discontinue because you dont have real 677... you should NOT completely cut carbs and use mk677... the half life is 24 hours...
 
Top